Artalejo, Jesús R. and Lopez-Herrero, M. J. (2007) On the distribution of the number of retrials. Applied Mathematical Modelling , 31 (3). pp. 478-489. ISSN 0307-904X
Restricted to Repository staff only until 31 December 2020.
We consider queuing systems where customers are not allowed to queue, instead of that they make repeated attempts, or retrials, in order to enter service after some time. We obtain the distribution of the number of retrials produced by a tagged customer, until he finds an available server.
This work was supported by the project MTM2005-01248.
|Uncontrolled Keywords:||Repeated attempts; Retrial queue; Tagged customer; Waiting time|
|Subjects:||Sciences > Mathematics > Operations research|
G.I. Falin, J.G.C. Templeton, Retrial Queues, Chapman & Hall, London, 1997.
J.R. Artalejo, Accessible bibliography on retrial queues, Math. Comput. Model. 30 (1999) 1–6.
J.R. Artalejo, A classified bibliography of research on retrial queues: progress in 1990–1999, Top 7 (1999) 187–211.
J.R. Artalejo, I. Atencia, P. Moreno, A discrete-time Geo[X]/G/1 retrial queue with control of admission, Appl. Math. Model. 29 (2005) 1100–1120.
B. Krishna Kumar, S. Pavai Madheswari, A. Vijayakumar, The M/G/1 retrial queue with feedback and starting failures, Appl. Math. Model. 26 (2002) 1057–1075.
J.R. Artalejo, G.I. Falin, M.J. Lopez-Herrero, A second order analysis of the waiting time in the M/G/1 retrial queue, Asia-Pacific J. Operat. Res. 19 (2002) 131–148.
J.R. Artalejo, A. Gomez-Corral, Waiting time in the M/M/c queue with finite retrial group, Bull. Kerala Math. Assoc. 2 (2005) 1–17.
J. Keilson, J. Cozzolino, H. Young, A service system with unfilled requests repeated, Operat. Res. 16 (1968) 1126–1137.
G.I. Falin, On the waiting-time process in a single-line queue with repeated calls, J. Appl. Prob. 23 (1986) 185–192.
G.I. Falin, C. Fricker, On the virtual waiting time in an M/G/1 retrial queue, J. Appl. Prob. 28 (1991) 446–460.
A.G. de Kok, Algorithmic methods for single server systems with repeated attempts, Statist. Neerlandica 38 (1984) 23–32.
M.F. Neuts, Matrix Geometric Solutions in Stochastic Models. An Algorithmic Approach, Dover Publications Inc., New York, 1981.
J.R. Artalejo, M. Pozo, Numerical calculation of the stationary distribution of the main multiserver retrial queue, Ann. Operat. Res. 116 (2002) 41–56.
M.J. Lopez-Herrero, M.F. Neuts, The distribution of the maximum orbit size of an M/G/1 retrial queue during the busy period, in: J.R. Artalejo, A. Krishnamoorthy (Eds.), Proceedings of the International Conference on Stochastic Models & 4th International Workshop on Retrial Queues, Cochin, December 17–21, Notable Publications, 2002, pp. 219–232.
|Deposited On:||31 May 2012 10:39|
|Last Modified:||06 Feb 2014 10:24|
Repository Staff Only: item control page